# SDR GTIA201310251011

- Difficulty date: October 25, 2013
- Submitted: November 4, 2013
- Operation: Air carrier
- Aircraft: N534NK
- Make and model: Airbus A319-132
- Aircraft serial: 3395
- Aircraft time: 22,679 hours, 10,923 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE240004
- Condition: Low Pressure
- Location: L2 Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR ASSIST BOTTLE PRESSURE LOW.  SERVICED L2 DOOR ASSIST BOTTLE  IAW AMM.
